Jump to content

Photo

Done Dealing With This


5 replies to this topic

#1 icuredthisdisease15

icuredthisdisease15

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Joined: 31-August 12

Posted 05 March 2013 - 02:17 PM

help me, acne:(


Edited by icuredthisdisease15, 13 September 2013 - 11:39 AM.


#2 random1

random1

    Member

  • Members
  • Posts & Likes
    Posts: 113
    Gallery Images: 6
    Likes: 17
About Me
  • Gender:Male
  • Location:A small hut in Wisconsin
  • Interests:First and foremost not having acne.Reading, sometimes writing. Skateboarding. Discussing Harry Potter. Finding and listening to new music, going to concerts(\m/) and just being in the moment
  • Joined: 14-January 10

Achievements

     

Posted 05 March 2013 - 02:47 PM

Yes, I think alot of acne sufferers can relate to the "tried it all" adage. That's why eventually I also went on accutane. Since your asking for advice I will say this, tane can come with serious side effects (stating the obvious huh?). But really, had I considered I would have permanent side effects from the drug I would have thought it through more carefully. I'm not going to lie and say it didn't help, it did, tremendously (however i still use topical regimens) but it came with crazy stuff. 

 

I'm totally not dettering you from taking it, like I said it works. All I'm saying is that there is a reason why it has such strict prescription procedures (signing forms, blood work). 

 

Also one more thing to note, the side effects (both frequency and severity) are directly related to dosage amounts. But its been shown even the smallest amounts 10-20mg can have effects on acne. So if your a health nut like me, try not to go all out and get the 80mg a day package, keep it chill. 


Morning

light wash with Acne.org cleanse

Aveeno Daily SPF 15

Aczone (As only spot treatment)

Supplements

1000mg Omega-Complex

 

 

Night

Shower

medium wash with Acne.org Cleanser

Medium application of Aczone

layer of Acne.org lotion

Evening Supplements

50mg Zinc


#3 icuredthisdisease15

icuredthisdisease15

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Joined: 31-August 12

Posted 06 March 2013 - 08:09 AM

Thanks random1, what kind of side effects did you experience, and where on your face is your acne?



#4 ryu87

ryu87

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 1
About Me
  • Gender:Male
  • Joined: 03-December 06

Achievements

     

Posted 11 March 2013 - 06:08 PM

So I've creeped the forums for about a year now, and I've had adult acne for 2 years now. I'm about to turn 20. I've isolated myself for 2 years and I've lost friends and my girlfriend because of it. I'm done.

 

We've all tried it all, some things work better than others, but none of them w o r k. We are genetically predestined to have acne and that's just how it is, right?

 

Everyone thinks their regimen is the best. These external treatments are garbage and we all know it. If topicals helped your acne then that's the case for you, but I assure you millions of us aren't making this up. 

 

I'm tired of the scars and having it on my mind everyday.

 

That's why I'm going on accutane. My acne is all on my T zone and temples, and this is my last resort.

 

Can anybody relate, and does anyone have any accutane advice?

 

Thanks guys. We'll all be better because of this.

 

Have you tried Zinc and Vitamin d3?



#5 dsamson

dsamson

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 3
About Me
  • Joined: 15-April 12

Posted 11 March 2013 - 07:17 PM

My experience was nothing but positive while on Accutane. As far as side effects, I had the dry lips and dry skin, nothing bad at all. Before I was on accutane, I had acne on my T-zone and temples just like you. I just turned 22 and been off it for about 3 months, clear as day. I'm not saying your experience will be the same, but mine was great. Was on 2 40mg pills for 5 months. Whatever you do, good luck.

#6 lswuk3432

lswuk3432

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 05-March 13

Posted 14 March 2013 - 04:41 AM

I've been on accutane for about 2 weeks now... and gotton worse and worse... I don't understand some people saying accutane is god's gift...

I was fine untill last January and then suddnely some pimples came out like some big ones.. around my chin. So I decied to take accutane, but then

all small pimples looking like rash appeared all around chin area, I could know the change because I've recording my face since my acne got worse.

One of my mom's friends was on accutane, too and she said acne gets worse for the first month, then will go away. Guess I have to keep taking accutane

untill I see the result..






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users